On the Dolbeault-Dirac operator of quantized symmetric spaces

Krähmer, U. and Tucker-Simmons, M. (2015) On the Dolbeault-Dirac operator of quantized symmetric spaces. Transactions of the London Mathematical Society, 2(1), pp. 33-56. (doi: 10.1112/tlms/tlv002)

102803.pdf - Published Version
Available under License Creative Commons Attribution.



The Dolbeault complex of a quantized compact Hermitian symmetric space is expressed in terms of the Koszul complex of a braided symmetric algebra of Berenstein and Zwicknagl. This defines a spectral triple quantizing the Dolbeault–Dirac operator associated to the canonical spinc structure.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kraehmer, Dr Ulrich
Authors: Krähmer, U., and Tucker-Simmons, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Transactions of the London Mathematical Society
Publisher:London Mathematical Society
ISSN (Online):2052-4986
Copyright Holders:Copyright © 2015 The Authors
First Published:First published in Transactions of the London Mathematical Society 2(1):33-56
Publisher Policy:Reproduced under a Creative Commons License
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
586201Homological algebra in monoidal categories: From Hopf algebroids to operads and back.Ulrich KraehmerEngineering & Physical Sciences Research Council (EPSRC)EP/J012718/1M&S - MATHEMATICS